Fixed points of cyclic weak contractions in metric spaces

S.N. Mishra, Rajendra Pant


In this paper the well knownnotion of a cyclic contraction for a finite family of non-empty subsets of ametric space $X$ and a mapping $T$ of $X$ into $X$ (respectively, into thecollection of nonempty subsets of $X$) has been generalized. Subsequently,the above idea is used to obtain some new fixed point theorems for singleand multi-valued mappings. The results obtained herein generalize somerecent fixed point theorems.

Full Text: PDF

How to Cite this Article:

S.N. Mishra, Rajendra Pant, Fixed points of cyclic weak contractions in metric spaces, J. Math. Comput. Sci., 2 (2012), 1377-1386

Copyright © 2012 S.N. Mishra, Rajendra Pant. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2022 JMCS